Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

How can I manage increased uric acid without medicines ?

my wife was suffering from uric acid but we dint use medicine. how can i manage that problem? my wife was suffering from uric acid(6.5)but we have 5 months baby so we didn t use medicine , how can i manage that problem?
Asked On : Sat, 16 Jul 2011
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

She will need to reduce meat, chicken in her diet. Also no alcohol. She ca eat fresh fruits and vegetables. Avoid cauliflower, mushroom, kidney bean, peas. She needs to drink plenty of water. She should avoid Aspirin. If she gets attacks she needs to take NSAID like Diclofenac or safer will be Paracetamol under medical supervision. Better to get her to a Doctor who will examine and give correct medicine according to stage of Gout.
Answered: Sat, 16 Jul 2011
I find this answer helpful
  User's Response
we have six months running baby, we can use only cerelac , lito .which food will better my six months running baby?
Answered: Fri, 22 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor